MAUDE Adverse Event Report: ABBOTT MEDICAL ADVISOR¿ HD GRID MAPPING CATHETER, SENSOR ENABLED¿; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ABBOTT MEDICAL ADVISOR¿ HD GRID MAPPING CATHETER, SENSOR ENABLED¿; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number D-AVHD-DF16
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
During the supraventricular tachycardia procedure, there was a delay due to magnetic sensor issues.Both the se sensor of the diagnostic catheter and ablation catheter were not recognized.There was no issue with the connection.The potentials displayed but the se indicator remained red and the sensor was not recognized.Both the catheters were replaced and the procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident of a magnetic sensor issue could not be conclusively determined.

Brand Name
ADVISOR¿ HD GRID MAPPING CATHETER, SENSOR ENABLED¿
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key23763868
Report Number3008452825-2025-00605
Device Sequence Number10079196
Product Code DRF
UDI-Device Identifier05415067028198
UDI-Public(01)05415067028198(10)10739372(17)280131
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K202066
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD-AVHD-DF16
Device Catalogue NumberD-AVHD-DF16
Device Lot Number10739372
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Initial Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADVISOR¿ HD GRID CATHETER.
Patient SexUnknown